# SDR K11A2019031222

- Difficulty date: August 18, 2018
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 54,937 hours, 37,982 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT STAB RIBS ST 24.9,39.02,66.54,4.07,121.59,149.12,176.64,195,213.32.
